IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1998 >
Volume 24 Number 2 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/557

Title: Fragmentability of the Dual of a Banach Space with Smooth Bump
Authors: Kortezov, I.
Keywords: Smooth Bump
Fragmentability
Sigma-Fragmentability
Issue Date: 1998
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 24, No 2, (1998), 187p-198p
Abstract: We prove that if a Banach space X admits a Lipschitz β-smooth bump function, then (X ∗ , weak ∗ ) is fragmented by a metric, generating a topology, which is stronger than the τβ -topology. We also use this to prove that if X ∗ admits a Lipschitz Gateaux-smooth bump function, then X is sigma-fragmentable.
URI: http://hdl.handle.net/10525/557
ISSN: 1310-6600
Appears in Collections:Volume 24 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol24-num2-1998-p187-p198.pdf471 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback